# SDR AU960329

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Stud
- Part number: 402711
- Condition: Separated
- Location: R Engine Oil Sys
- Component: Cont, HOUSING
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE DRIVEN OIL PUMP HOUSING STUD SEPARATED CAUSING OIL LEAK- STUD IS NOT USED ON THIS INSTALLATION
